This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Two Cases of Acneiform Eruption Associated With Lamotrigine

Jannie Noernberg Nielsen, MD; Rasmus Wentzer Licht, MD, PhD; Karsten Fogh, MD, MSci

Published: December 15, 2004

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Lamotrigine (3,5-diamino-6-(2,3-dichlorophenyl)-1,2,4- triazine) is an anticonvulsant commonly used for the treatment of epilepsy. More recently, it has also become widely used in psychiatry for the treatment of bipolar disorder.1 It is generally well tolerated. Benign skin reactions such as morbilliform, urticarial, or maculopapular rash occur in approximately 10% of patients.2


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 65

Quick Links: Epilepsy , Neurodevelopmental

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Clinical and Practical Psychopharmacology

Skeletal and Dental Fractures Associated With Electroconvulsive Therapy

Recent data suggest the risk of skeletal or dental fracture with ECT may be as low as...

Read More...